Electron. J. Diff. Eqns., Vol. 2006(2006), No. 51, pp. 1-14.

A global description of solutions to nonlinear perturbations of the Wiener-Hopf integral equations

Petronije S. Milojevic

We establish the solvability, the number of solutions and the covering dimension of the solution set of nonlinear Wiener-Hopf equations. The induced linear mapping is assumed to be of nonnegative index, while the nonlinearities are such that projection like methods are applicable. Solvability of nonlinear integral equations on the real line has been also discussed.

Submitted February 22, 2006. Published April 18, 2006.
Math Subject Classifications: 47H15, 35L70, 35L75, 35J40.
Key Words: Number of solutions; covering dimension; Wiener-Hopf equations; nonlinear; (pseudo) A-proper maps; surjectivity.

Show me the PDF file (267K), TEX file, and other files for this article.

Petronije S. Milojevic
Department of Mathematical Sciences and CAMS
New Jersey Institute of Technology, Newark, NJ, USA
email: pemilo@m.njit.edu

Return to the EJDE web page